The Michigan Mathematical Journal

The ranges of analytic functions with continuous boundary values.

J. Globevnik

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 161-167.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001879

Digital Object Identifier
doi:10.1307/mmj/1029001879

Mathematical Reviews number (MathSciNet)
MR0481035

Zentralblatt MATH identifier
0384.30029

Subjects
Primary: 30A90

Citation

Globevnik, J. The ranges of analytic functions with continuous boundary values. Michigan Math. J. 24 (1977), no. 2, 161--167. doi:10.1307/mmj/1029001879. https://projecteuclid.org/euclid.mmj/1029001879


Export citation